# SDR SWIA2020021848682

- Difficulty date: January 22, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL12 CRACKED @ 280       (C-CHECK)   RO:2/14/2020NEW L/H CENTER COCKPIT FLOOR BEAM SEGMENT AND REPAIR PARTS AT 280  LBL 12.0 INSTALLED REF CRJ 700 SRM  / COMPLIED WITH SKY CARD (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**) / COMPLIED WITH FORM M-337
